Apr 10, 2003
Is there any over the counter medicines that would lower my red blood count?
Response from Dr. Frascino
Possibly, but usually in an indirect manner. For instance, if you are taking aspirin or other medicines that can irritate the lining of your G.I. track and/or decrease the bloods ability to clot, you could be losing blood through the G.I. track and consequently become anemic. Rather than having me list all these potential problems, just review the over-the-counter medications you are taking with your general medicine doctor. He/she should be able to give you very specific information as to which, if any, might be causing a problem. Hope that helps.
Please answer, read this every day.....
I feel like my whole world went down
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Can You Get AIDS From Touching An Open Scab?
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Runny Nose After Sex With Stripper Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.